# SDR 08FDEA01999

- Difficulty date: May 27, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65469521
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE BODY FRAME UPPER FLG IS BUCKLED/CORRODED BS 1050, STR 26L-28L, WL 148 (MKD).   REMOVED CORROSION ON AFT PIT BILGE BODY FRAME UPPER FLG STA 1050 STR 26L 28L WL148.  ORIGINAL THICKNESS IS .063 REMAINING MATERIAL IS .061, .002 REMOVED FOUND TO BE IN LIMITS, TREAT, PRIMED.  REMOVED BUCKLED AREA OF FRAME.  FABRICATED TREATED, PRIMED AND INSTALLED REPAIR DOUBLER REF SRM 51-40-3 FIG 1, SRM 53-10-1 PG 1 DETAIL I.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
